# SDR YENA2020083100442

- Difficulty date: August 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,677 hours, 13,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT CABIN FLOOR LH SIDE FR 69-70 Y1292FLOOR SUPPORT WEB CORRODED; (RESOLVED ON W/O: 1056627 TASKCARD: NR-00015 ) UPON EVALUATION OF SHEAR PLATE AT FR 69-70 Y1292 FOUND SHEAR PLATE TO BE CRACKED. REMOVED AND REPLACED SHEAR PLATE IAW A320 SRM 51-42-11
